Login required to started new threads
Login required to post replies
On me 2nd day of zithromax and feeling very tired. Felt fine yesterday afternoon and got in an ez 45min trainer ride. this morning after the anitbiotics, feeling crappy again. Is this normal? Should I wait till after the antibiotics dose is done to start again? Been resting for a week and need to do something soon. Last A race next weekend, half IM. Send help.
uhhhh, navi. antibiotics do not cause fatigue. strangely and coincidentally tho, infections do.
Yeah, I know. I felt good yesterday afternoon and OK this morning. Had a big breakfast, zithromax, and now feel down again. Just wondering if others trained while taking antibiotics. I feel that the sinus infection is leaving, but the fatigue is showing up again. More rest?
BTW, the zithromax protocol is only 3 days.
In future, try keeping track of your morning rest heart rate. That is usually a good indicator of when you are good to go again plus you may get an early warning of infection if you see it slowly climbing. The other good indicator is fatigue. Just because your sinuses are feeling better doesn't mean your body is back to 100%. I made the same mistake at the tale end of a bad cold last winter and woke up slumped over the bars after passing out ( my wife gave me a stupidity award for that).
Some antibiotics do have strange side effects. A call to the doctor's office should clear up the side-effects question. My wife was on some antibiotics last week that turned out to have some bad side effects: dizziness, nausea, and slurred speech. She be driven home from work. They didn't tell her about the possible effects until she called because only 1% of patients get them.
A call to your pharmacist would be best......What type of infection are you fighting?
KEEP ON TRI-NG
Doc said I had a "classic sinus infection". When I told him of the race next week, he just grinned and said to wait till next week and see how I feel. Hopefully I'll come around. I'm just worried I'll lose a lot of fitness over the past week.
Antibiotics do a lot of things, but they are a foreign substance in the body, andthe liver and kidneys work overtime to remove them, as well as the stuff they kill (good and bad stuff, btw).
This will definitely cause fatigue, even if you weren't sick.
Cousin Elwood - Team Over-the-hill Racing
Brought to you by the good folks at Metamucil and Geritol...
Thanks. I'm gonna stay in today and maybe tomorrow since that'll be my last day for antibiotics. So far my taper has been about 2 hrs total since last thursday.
Beside side affects antibiotics also disrupt the natural flora of your intestine a good probiotic like Natrens Trinity can help restore the good bacteria faster. Good Luck
Do you sell them?....Not all antibiotics affect the intestinal flora adversely and require probiotics.....
KEEP ON TRI-NG
Didn't Lance attribute some of his intestinal problems and low energy at the beggining of the Tour to antibiotics he had been taking to fight off infection from his fall in the Dauphine?
Yeah. Even Roberta Heras was put on antibiotics in the middle of the tour. Made me feel slightly naseauos (sp?). Headache. Today feeling better. guess it worked.
Yes, I have been on Zithromax for 5 days now and yes I am extremely tired with achy joints. Also my face color is dull, it is killing off the bacteria in your system, try to take a prebiotic with it.
I'm pretty sure his sinus infection has cleared up by now. This thread is from ten years ago.
Antibiotics make me go backwards.
Even if I train every day that I am on them, I just go worse and worse.
Might as well rest.
I think there is a warning by the FDA about that drug which can cause irregular heat activity. I use to take that drug 3 day dose.